An Integral in Topological Spaces II.

W.F. Pfeffer

Mathematica Scandinavica (1970)

  • Volume: 27, page 77-104
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Pfeffer, W.F.. "An Integral in Topological Spaces II.." Mathematica Scandinavica 27 (1970): 77-104. <>.

author = {Pfeffer, W.F.},
journal = {Mathematica Scandinavica},
pages = {77-104},
title = {An Integral in Topological Spaces II.},
url = {},
volume = {27},
year = {1970},

AU - Pfeffer, W.F.
TI - An Integral in Topological Spaces II.
JO - Mathematica Scandinavica
PY - 1970
VL - 27
SP - 77
EP - 104
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.